# SDR USAA2014061600021

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 43,504 hours, 24,467 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: A7637
- Condition: Unserviceable
- Location: L1 Door
- Part time: 27,535 hours, 15,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN PAINT DETERIORATED AT L1 DOOR SLIDE RAFT DECORATIVE COVER CONTACT POINT IAW EO 2514Y110.  NO BARE METAL & NO DAMAGE TO FUSELAGE SKIN.  R & R L1 DOOR EMER SLIDE ASSEMBLY.
